Alert archive / Wisconsin / Winter Storm Warnings in 2026
Winter Storm Warning 3, NWS Green Bay, WI
NWS Green Bay, WI issued this winter storm warning at Mar 10, 2026, 1:01 PM CDT for 4 counties in Wisconsin. It took effect at Mar 10, 2026, 4:00 PM CDT. It was in force for 21 hr. 7 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 10, 2026, 1:01 PM CDT (18:01 UTC)
- In effect from
- Mar 10, 2026, 4:00 PM CDT
- Expired
- Mar 11, 2026, 1:00 PM CDT
- In force
- 21 hr
- Issued by
- NWS Green Bay, WI
Counties Florence County, WI, Forest County, WI, Oneida County, WI, Vilas County, WI
The radar
The Marquette radar (KMQT), 140 km from the middle of the area, began a volume at 18:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 11, 6:00 AM CDT | SNOW 1.7 | 2 W Woodruff, WI | CO-OP Observer station AVTW3 Arbor Vitae-Johnson Lake. |
| Mar 11, 6:30 AM CDT | SNOW 2.5 | 2 Wsw Woodruff, WI | CO-OP Observer station MQRW3 Minocqua. |
| Mar 11, 6:56 AM CDT | SNOW 4.5 | 4 N Phelps, WI | CO-OP Observer station LVDW3 Phelps 4.2 N. |
| Mar 11, 7:00 AM CDT | SNOW 3.4 | 1 Ne Boulder Junction, WI | Cocorahs station WI-VL-14 Boulder Junction 1.4 NE. |
| Mar 11, 7:00 AM CDT | SNOW 4.5 | Arbor Vitae, WI | Cocorahs station WI-VL-24 Woodruff 2.5 NE. |
| Mar 11, 7:00 AM CDT | SNOW 4.6 | 10 Ene Boulder Junction, WI | Cocorahs station WI-VL-9 Boulder Junction 9 ENE. |
| Mar 11, 8:30 AM CDT | SNOW 6 | 1 Sse Manitowish Waters, WI | CO-OP Observer station RLKW3 Manitowish Waters 0.6 S. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 6.0 hours before the alert went out and 371 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1097 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
904 WWUS43 KGRB 101801 WSWGRB URGENT - WINTER WEATHER MESSAGE National Weather Service Green Bay WI 101 PM CDT Tue Mar 10 2026 WIZ005-010>012-110315- /O.UPG.KGRB.WW.Y.0013.260310T2100Z-260311T1800Z/ /O.NEW.KGRB.WS.W.0003.260310T2100Z-260311T1800Z/ Vilas-Oneida-Forest-Florence- Including the cities of Crandon, Commonwealth, Spread Eagle, Aurora, Lac Du Flambeau, Eagle River, and Rhinelander 101 PM CDT Tue Mar 10 2026 ...WINTER STORM WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 PM CDT WEDNESDAY... * WHAT...Heavy snow, potentially mixed with freezing rain and sleet this evening. Total snow accumulations between 5 and 8 inches. Ice accumulations may produce a light glaze. The most snow will be over Vilas, northern Forest, and Florence counties. The least snow will occur south of Rhinelander and Crandon. * WHERE...Oneida, Vilas, Florence, and Forest Counties. * WHEN...From 4 PM this afternoon to 1 PM CDT Wednesday. * IMPACTS...Plan on slippery and snow covered roads. The hazardous conditions will impact the commute this evening, and the Wednesday morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WIZ020-030-031-035>038-045-048-074-110315- /O.EXB.KGRB.WW.Y.0013.260311T0300Z-260311T1800Z/ Menominee-Marathon-Shawano-Wood-Portage-Waupaca-Outagamie-Waushara- Winnebago-Southern Oconto County- Including the cities of Wautoma, Marshfield, Wausau, Pensaukee, Plover, Appleton, New London, Sobieski, Clintonville, Brookside, Oshkosh, Wisconsin Rapids, Neenah, Redgranite, Neopit, Oconto, Little Suamico, Menasha, Shawano, Keshena, Stevens Point, and Waupaca 101 PM CDT Tue Mar 10 2026 ...WINTER WEATHER ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 1 PM CDT WEDNESDAY... * WHAT...Mix of freezing rain, sleet and snow late this evening and overnight, changing to snow by daybreak on Wednesday. Total snow accumulations up to two inches and ice accumulations of a light glaze. * WHERE...Marathon, Portage, Waushara, Wood, Winnebago, Menominee, Outagamie, Shawano, Southern Oconto County, and Waupaca Counties. * WHEN...From 10 PM this evening to 1 PM CDT Wednesday. * IMPACTS...Plan on slippery road conditions late tonight into Wednesday. The hazardous conditions will impact the Wednesday morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WIZ039-040-049-050-110315- /O.EXB.KGRB.WW.Y.0013.260311T0600Z-260311T1800Z/ Brown-Kewaunee-Calumet-Manitowoc- Including the cities of Two Rivers, Chilton, Green Bay, New Holstein, Manitowoc, Brillion, Luxemburg, and Kewaunee 101 PM CDT Tue Mar 10 2026 ...WINTER WEATHER ADVISORY IN EFFECT FROM 1 AM TO 1 PM CDT WEDNESDAY... * WHAT...Light mix of snow, sleet and freezing drizzle late tonight, changing to snow on Wednesday morning. Total snow and sleet accumulations up to one inch and ice accumulations of a light glaze. * WHERE...Calumet, Manitowoc, Brown, and Kewaunee Counties. * WHEN...From 1 AM to 1 PM CDT Wednesday. * IMPACTS...Plan on slippery road conditions, especially on untreated roads and elevated surfaces such as bridges and overpasses. The hazardous conditions will impact the Wednesday morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WIZ021-022-073-110315- /O.EXA.KGRB.WW.Y.0013.260310T2100Z-260311T1800Z/ Northern Oconto County-Door-Southern Marinette County- Including the cities of Fish Creek, Crivitz, High Falls Reservoir, Lakewood, Middle Inlet, Harmony, Peshtigo, Townsend, Mountain, Loomis, Sturgeon Bay, Porterfield, and Sister Bay 101 PM CDT Tue Mar 10 2026 ...WINTER WEATHER ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 PM CDT WEDNESDAY... * WHAT...Wintry mix of snow, sleet and freezing rain, heaviest tonight. The wintry mix will change to snow on Wednesday morning. Total snow accumulations 2 and 3 inches. Ice accumulations up to 0.05 inch are expected. * WHERE...Door, Northern Oconto County, and Southern Marinette counties. * WHEN...From 4 PM this afternoon to 1 PM CDT Wednesday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions will impact the commute this evening, and the Wednesday morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WIZ013-018-019-110315- /O.CON.KGRB.WW.Y.0013.260310T2100Z-260311T1800Z/ Northern Marinette County-Lincoln-Langlade- Including the cities of Merrill, Niagara, Tomahawk, Antigo, and Wausaukee 101 PM CDT Tue Mar 10 2026 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 PM CDT WEDNESDAY... * WHAT...Snow and a brief wintry mix expected. Total snow accumulations between 3 and 5 inches. Ice accumulations up to 0.05 inch are expected. * WHERE...Langlade, Lincoln, and Northern Marinette counties. * WHEN...From 4 PM this afternoon to 1 PM CDT Wednesday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions will impact the Tuesday evening and Wednesday morning commutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ For more information, visit us at http://www.weather.gov/GreenBay JLA
4 follow-up statements
603 WWUS43 KGRB 110301 WSWGRB URGENT - WINTER WEATHER MESSAGE National Weather Service Green Bay WI 1001 PM CDT Tue Mar 10 2026 WIZ005-010>012-111115- /O.CON.KGRB.WS.W.0003.000000T0000Z-260311T1800Z/ Vilas-Oneida-Forest-Florence- Including the cities of Lac Du Flambeau, Aurora, Rhinelander, Eagle River, Spread Eagle, Commonwealth, and Crandon 1001 PM CDT Tue Mar 10 2026 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 1 PM CDT WEDNESDAY... * WHAT...Periods of heavy snow. Total snow accumulations between 5 and 8 inches. The most snow will be over Vilas, northern Forest, and Florence counties. The least snow will occur south of Rhinelander and Crandon. * WHERE...Oneida, Vilas, Florence, and Forest Counties. * WHEN...Until 1 PM CDT Wednesday. * IMPACTS...Plan on slippery and snow covered roads. The hazardous conditions will impact the commute this evening, and the Wednesday morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WIZ039-049-111115- /O.EXT.KGRB.WW.Y.0013.260311T0301Z-260311T1800Z/ Brown-Calumet- Including the cities of Green Bay, Brillion, Chilton, and New Holstein 1001 PM CDT Tue Mar 10 2026 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 1 PM CDT WEDNESDAY... * WHAT...Light mix of sleet and freezing rain and freezing drizzle, changing to snow on Wednesday morning. Total snow and sleet accumulations up to one inch and ice accumulations up to 0.05 inches. LocaLly higher in northwest Brown County. * WHERE...Calumet and Brown Counties. * WHEN...Until 1 PM CDT Wednesday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions will impact the commute this evening, and the Wednesday morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WIZ013-018-019-021-022-073-111115- /O.CON.KGRB.WW.Y.0013.000000T0000Z-260311T1800Z/ Northern Marinette County-Lincoln-Langlade-Northern Oconto County- Door-Southern Marinette County- Including the cities of Lakewood, Mountain, Porterfield, Sister Bay, Fish Creek, Townsend, Peshtigo, Crivitz, Wausaukee, Loomis, Sturgeon Bay, Middle Inlet, Harmony, Niagara, Merrill, High Falls Reservoir, Tomahawk, and Antigo 1001 PM CDT Tue Mar 10 2026 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT WEDNESDAY... * WHAT...Mix of freezing rain, sleet and snow late this evening and overnight, changing to snow by daybreak on Wednesday. Total snow accumulations up to two inches and ice accumulations of a light glaze. * WHERE...Langlade, Lincoln, Door, Northern Marinette County, Northern Oconto County, and Southern Marinette counties. * WHEN...Until 1 PM CDT Wednesday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions will impact the commute this evening, and the Wednesday morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WIZ020-030-031-035>038-045-048-074-111115- /O.CON.KGRB.WW.Y.0013.000000T0000Z-260311T1800Z/ Menominee-Marathon-Shawano-Wood-Portage-Waupaca-Outagamie-Waushara- Winnebago-Southern Oconto County- Including the cities of Sobieski, Clintonville, Wausau, Oconto, Shawano, Stevens Point, Marshfield, Redgranite, Neenah, Pensaukee, Neopit, Waupaca, Menasha, Oshkosh, Wisconsin Rapids, Appleton, Brookside, Wautoma, New London, Keshena, Plover, and Little Suamico 1001 PM CDT Tue Mar 10 2026 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT WEDNESDAY... * WHAT...Mix of freezing rain, sleet and snow late this evening and overnight, changing to snow by daybreak on Wednesday. Total snow accumulations up to two inches and ice accumulations of a light glaze. * WHERE...Marathon, Portage, Waushara, Wood, Winnebago, Menominee, Outagamie, Shawano, Southern Oconto County, and Waupaca Counties. * WHEN...Until 1 PM CDT Wednesday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions will impact the commute this evening, and the Wednesday morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WIZ040-050-111115- /O.CON.KGRB.WW.Y.0013.260311T0600Z-260311T1800Z/ Kewaunee-Manitowoc- Including the cities of Kewaunee, Luxemburg, Two Rivers, and Manitowoc 1001 PM CDT Tue Mar 10 2026 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 1 AM TO 1 PM CDT WEDNESDAY... * WHAT...Light mix of snow, sleet and freezing drizzle late tonight, changing to snow on Wednesday morning. Total snow and sleet accumulations up to one inch and ice accumulations of a light glaze. * WHERE...Manitowoc and Kewaunee Counties. * WHEN...From 1 AM to 1 PM CDT Wednesday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions will impact the commute this evening, and the Wednesday morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ For more information, visit us at http://www.weather.gov/GreenBay Bersch
755 WWUS43 KGRB 111059 WSWGRB URGENT - WINTER WEATHER MESSAGE National Weather Service Green Bay WI 559 AM CDT Wed Mar 11 2026 WIZ005-010>012-111800- /O.CON.KGRB.WS.W.0003.000000T0000Z-260311T1800Z/ Vilas-Oneida-Forest-Florence- Including the cities of Lac Du Flambeau, Eagle River, Crandon, Spread Eagle, Commonwealth, Aurora, and Rhinelander 559 AM CDT Wed Mar 11 2026 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WHAT...Snow. Additional snow accumulations up to two inches. * WHERE...Oneida, Vilas, Florence, and Forest Counties. * WHEN...Until 1 PM CDT this afternoon. * IMPACTS...Plan on slippery and snow covered roads. The hazardous conditions will impact the morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WIZ013-018-019-021-022-073-111800- /O.CON.KGRB.WW.Y.0013.000000T0000Z-260311T1800Z/ Northern Marinette County-Lincoln-Langlade-Northern Oconto County- Door-Southern Marinette County- Including the cities of Sister Bay, Merrill, Antigo, Mountain, Harmony, Lakewood, Sturgeon Bay, Crivitz, Fish Creek, Middle Inlet, Porterfield, Townsend, Peshtigo, Wausaukee, Loomis, Tomahawk, Niagara, and High Falls Reservoir 559 AM CDT Wed Mar 11 2026 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WHAT...Snow. Additional snow accumulations up to one inch as snow returns in the mid to late morning. Freezing drizzle may create icy spots on untreated surfaces. * WHERE...Langlade, Lincoln, Door, Northern Marinette County, Northern Oconto County, and Southern Marinette counties. * WHEN...Until 1 PM CDT this afternoon. * IMPACTS...Plan on slippery road conditions. The hazardous conditions will impact the morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WIZ020-030-031-035>039-045-048-049-074-111800- /O.CON.KGRB.WW.Y.0013.000000T0000Z-260311T1800Z/ Menominee-Marathon-Shawano-Wood-Portage-Waupaca-Outagamie-Brown- Waushara-Winnebago-Calumet-Southern Oconto County- Including the cities of Green Bay, Oshkosh, New London, Little Suamico, Sobieski, Stevens Point, Chilton, Waupaca, Appleton, Wisconsin Rapids, Wautoma, Neenah, Redgranite, Brookside, Pensaukee, Oconto, Wausau, New Holstein, Plover, Shawano, Marshfield, Neopit, Menasha, Brillion, Clintonville, and Keshena 559 AM CDT Wed Mar 11 2026 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WHAT...Mixed precipitation. Additional snow accumulations up to one inch and ice accumulations around a light glaze. * WHERE...Marathon, Portage, Waushara, Wood, Calumet, Winnebago, Brown, Menominee, Outagamie, Shawano, Southern Oconto County, and Waupaca Counties. * WHEN...Until 1 PM CDT this afternoon. * IMPACTS...Plan on slippery road conditions. The hazardous conditions will impact the morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WIZ040-050-111800- /O.CON.KGRB.WW.Y.0013.000000T0000Z-260311T1800Z/ Kewaunee-Manitowoc- Including the cities of Two Rivers, Kewaunee, Luxemburg, and Manitowoc 559 AM CDT Wed Mar 11 2026 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WHAT...Mixed precipitation. Additional snow accumulations up to one inch and ice accumulations around a light glaze. * WHERE...Manitowoc and Kewaunee Counties. * WHEN...Until 1 PM CDT this afternoon. * IMPACTS...Plan on slippery road conditions. The hazardous conditions will impact the morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ For more information, visit us at http://www.weather.gov/GreenBay Uhlmann
530 WWUS43 KGRB 111540 WSWGRB URGENT - WINTER WEATHER MESSAGE National Weather Service Green Bay WI 1040 AM CDT Wed Mar 11 2026 WIZ020-030-031-035>040-045-048>050-074-111645- /O.CAN.KGRB.WW.Y.0013.000000T0000Z-260311T1800Z/ Menominee-Marathon-Shawano-Wood-Portage-Waupaca-Outagamie-Brown- Kewaunee-Waushara-Winnebago-Calumet-Manitowoc-Southern Oconto County- Including the cities of Shawano, Oconto, Two Rivers, Appleton, New Holstein, Stevens Point, Oshkosh, Little Suamico, Sobieski, Wisconsin Rapids, New London, Green Bay, Neenah, Brillion, Clintonville, Plover, Keshena, Brookside, Kewaunee, Wausau, Neopit, Menasha, Marshfield, Pensaukee, Waupaca, Redgranite, Manitowoc, Chilton, Luxemburg, and Wautoma 1040 AM CDT Wed Mar 11 2026 ...WINTER WEATHER ADVISORY IS CANCELLED... A band of light snow or drizzle will move across through the morning, but roads are just wet with minimal impacts expected. Therefore, the Winter Weather Advisory is cancelled. $$ WIZ005-010>012-111800- /O.CON.KGRB.WS.W.0003.000000T0000Z-260311T1800Z/ Vilas-Oneida-Forest-Florence- Including the cities of Spread Eagle, Crandon, Aurora, Rhinelander, Lac Du Flambeau, Eagle River, and Commonwealth 1040 AM CDT Wed Mar 11 2026 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WHAT...Additional snow accumulations up to one inch. * WHERE...Oneida, Vilas, Florence, and Forest Counties. * WHEN...Until 1 PM CDT this afternoon. * IMPACTS...Plan on slippery and snow covered roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WIZ013-018-019-021-022-073-111800- /O.CON.KGRB.WW.Y.0013.000000T0000Z-260311T1800Z/ Northern Marinette County-Lincoln-Langlade-Northern Oconto County- Door-Southern Marinette County- Including the cities of Peshtigo, Porterfield, Wausaukee, Merrill, Fish Creek, Crivitz, Antigo, Tomahawk, Sister Bay, Harmony, High Falls Reservoir, Niagara, Lakewood, Townsend, Sturgeon Bay, Loomis, Middle Inlet, and Mountain 1040 AM CDT Wed Mar 11 2026 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WHAT...Additional snow accumulations up to one inch. * WHERE...Langlade, Lincoln, Door, Northern Marinette County, Northern Oconto County, and Southern Marinette counties. * WHEN...Until 1 PM CDT this afternoon. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ For more information, visit us at http://www.weather.gov/GreenBay KLJ
861 WWUS43 KGRB 111750 WSWGRB URGENT - WINTER WEATHER MESSAGE National Weather Service Green Bay WI 1250 PM CDT Wed Mar 11 2026 WIZ005-010>012-111900- /O.EXP.KGRB.WS.W.0003.000000T0000Z-260311T1800Z/ Vilas-Oneida-Forest-Florence- Including the cities of Spread Eagle, Crandon, Aurora, Rhinelander, Lac Du Flambeau, Eagle River, and Commonwealth 1250 PM CDT Wed Mar 11 2026 ...WINTER STORM WARNING WILL EXPIRE AT 1 PM CDT THIS AFTERNOON... Light snow will continue at times for another couple hours, but additional accumulations or impacts will be minimal. Slippery or snowy stretches on roads may remain, particularly on any untreated or secondary roads. $$ WIZ013-018-019-021-022-073-111900- /O.EXP.KGRB.WW.Y.0013.000000T0000Z-260311T1800Z/ Northern Marinette County-Lincoln-Langlade-Northern Oconto County- Door-Southern Marinette County- Including the cities of Peshtigo, Porterfield, Wausaukee, Merrill, Fish Creek, Crivitz, Antigo, Tomahawk, Sister Bay, Harmony, High Falls Reservoir, Niagara, Lakewood, Townsend, Sturgeon Bay, Loomis, Middle Inlet, and Mountain 1250 PM CDT Wed Mar 11 2026 ...WINTER WEATHER ADVISORY WILL EXPIRE AT 1 PM CDT THIS AFTERNOON... Light snow will continue at times for another couple hours, but additional accumulations or impacts will be minimal. Slippery or snowy stretches on roads may remain, particularly on any untreated or secondary roads. $$ For more information, visit us at http://www.weather.gov/GreenBay KLJ
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this winter storm warning went out at Mar 10, 6:48 AM CDT, 6 hours 13 minutes earlier. Its key messages:
- Hazardous travel possible tonight into Wednesday morning as accumulating snow arrives across the north late this afternoon. A wintry mix including freezing rain possible across portions of central and east- central Wisconsin overnight (40-50% chance of a light glaze).
- Second wintry system will be possible Thursday into Thursday night, bringing snow again to the northwoods and a mix of rain/snow across portions of central to east-central Wisconsin.
- A third round of winter weather over the upcoming weekend could bring additional accumulating snowfall to the entire forecast area.
Area forecast discussion, Mar 10, 6:48 AM CDT, 6 hours 13 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 648 AM CDT Tue Mar 10 2026 Updated aviation portion for 12Z TAF issuance .KEY MESSAGES... - Hazardous travel possible tonight into Wednesday morning as accumulating snow arrives across the north late this afternoon. A wintry mix including freezing rain possible across portions of central and east- central Wisconsin overnight (40-50% chance of a light glaze). - Second wintry system will be possible Thursday into Thursday night, bringing snow again to the northwoods and a mix of rain/snow across portions of central to east-central Wisconsin. - A third round of winter weather over the upcoming weekend could bring additional accumulating snowfall to the entire forecast area. && .DISCUSSION... Issued at 310 AM CDT Tue Mar 10 2026 A fairly active weather week lies ahead for the region as fast moving and progressive upper level flow brings several fast moving system through the region. As a result, several rounds of rain/snow lie in store over the next week. The first round of precipitation will be around the far north early this morning, ahead of the "true" first wintry system. Transient fgen accompanied by some low level moisture will result in some brief light snow, mainly for north-central near the Upper Peninsula border. Impacts with this initial wave are expected to be minimal. The first system will arrive later in the day as warm air advection increases from a system to our south. Accumulating snowfall is expect from the evening hours through the overnight into Wednesday morning, especially across northern Wisconsin. Confidence in at least 4 inches of snow now stands around 60-80% for areas between Rhinelander and Iron Mountain, so a Winter Weather Advisory is in effect for these region. Further south, the lingering low level warm air will bring the potential for mixed precipitation as colder air returns ahead of the upper trough after midnight through early Wednesday morning. Freezing drizzle appears likely, with probabilistic guidance bringing potential up to 80% chance for a light glaze for areas between Wausau/Stevens Point to Green Bay. However, this does not take into consideration the record warmth from Monday and highs in the 40s today, which could keep road surfaces warm enough to mitigate greater impacts. Still, given the colder signal in the most recent guidance and the tendency for raised surfaces such as bridges to cool faster, would watch for some travel impacts Wednesday morning, especially for commuters along Highway 29. Any mixed precipitation will push out of the region fairly quickly by the mid to late morning as the colder air arrives with the upper trough and any lingering precipitation switches to snow. Only minor accumulations follow before dry conditions return Wednesday evening. The second system will look relatively similar, with a late day arrival Thursday evening, crossing the region overnight, and a quick exit by early Friday afternoon. This second system will also be accompanied by a push of warmer air, but this time the signal for a warmer layer aloft is absent, so precipitation types are much more likely to remain rain/snow. Confidence is increasing that this system will bring impactful snow however, with around 50-60% chance of exceeding six inches in the current forecast cycle. The details on the where and when however remain more variable as the rain/snow line remains uncertain at this time. Finally, all eyes turn to the weekend system which may end up being the highest impact system of the three in the forecast. Winter Storm Severity Index and probabilistic guidance both point towards a high impact system, with some potential to exceed 6 and possibly even 10 inches of snowfall (~20% in portions of the area). That said, keep in mind that the upper wave expected to produce this system is just making landfall in Alaska today, so the track and therefore the who gets what still remains highly variable. Still, given the high end potential with this system, its worth keeping an eye on the forecast. && .AVIATION...for 12Z TAF Issuance Issued at 648 AM CDT Tue Mar 10 2026 Good flying conditions are expected across most TAF sites for the morning period. Scattered light snow showers may then work their way into the region during the morning period, which will impact RHI throughout the afternoon with on and off snow and possibly rain chances. Precipitation then becomes more widespread in the late afternoon and evening, with lowering ceilings for all TAF sites, likely getting into MVFR and then IFR by the late evening to early overnight. Precipitation will be mainly snow for the far north including RHI, but a mix of freezing rain, sleet, and ice pellets may mix in at times during the overnight period as surface temperatures dip below freezing but warmer temps stay aloft. Overall, ice accumulations will be low, but a light glaze will still impact aviation operations for a period during the overnight hours. Confidence in the southern extent of mixed precipitation was not clear, so kept to a PROB30 for the ATW TAF this issuance. Precipitation will switch to all snow by late Wednesday morning. Winds will be gusty today across many TAF sites across central and east-central Wisconsin, with periodic gusts up to 25 knots as well. The gusts will likely remain as high as 20 knots overnight and into Wednesday morning as wind direction shifts from the northeast to the northwest. With gusts mixing to the surface, removed LLWS for now, but if winds do decouple overnight, expect LLWS to return to the TAF for the early Wednesday morning period. && .GRB WATCHES/WARNINGS/ADVISORIES... Winter Weather Advisory from 4 PM this afternoon to 1 PM CDT Wednesday for WIZ005-010>013-018-019. && DISCUSSION.....Uhlmann AVIATION.......Uhlmann
Hazardous weather outlook, Mar 10, 3:13 AM CDT, 9 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 313 AM CDT Tue Mar 10 2026 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-110815- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 313 AM CDT Tue Mar 10 2026 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Today and Tonight A wintry mix of precipitation and strong north to northeast winds will impact the region late this afternoon through Wednesday morning. Expect hazardous travel conditions from snow across northern Wisconsin. A light glaze of ice may also impact overnight travel and the morning commute for portions of central and east- central Wisconsin. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Lingering light snow and a light glaze of ice will produce hazardous travel conditions at times across the area Wednesday morning through the early afternoon. Another system brings strong winds and snow accumulations Thursday night into Friday. Again, the most snow will occur over northern Wisconsin. A third potentially impactful storm may bring snow accumulations to the entire area this weekend, especially Saturday night into Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today or tonight. LMZ521-522-541>543-110815- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 313 AM CDT Tue Mar 10 2026 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Today and Tonight There is a 10 to 30 percent chance of northeast to north gales this afternoon and tonight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday There is a 10 to 30 percent chance of northeast to north gales Wednesday. Gale force gusts are more likely (40 to 60 percent) Thursday night into Friday. Uhlmann
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 2:13 AM CDT | Winter Weather Advisory | GRB | Brown, Calumet, Door, Florence, Forest, Kewaunee and 16 more | 35 hr |
Nearby
Winter Storm Warnings in Wisconsin, 2026Every winter storm warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.